Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 2, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 10, 2012, 3:47 PM EDT for 19 counties in Michigan. It took effect at May 11, 2012, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2012, 3:47 PM EDT (19:47 UTC)
- In effect from
- May 11, 2012, 2:00 AM EDT
- Expired
- May 11, 2012, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 16 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
198 WWUS73 KAPX 101947 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 PM EDT THU MAY 10 2012 ...FROST EXPECTED OVER MUCH OF NORTHERN LOWER MICHIGAN TONIGHT... .HIGH PRESSURE CENTERED NEAR MICHIGAN TONIGHT WILL BRING CLEAR SKIES...LIGHT WINDS...AND COOL TEMPERATURES. FROST IS EXPECTED TO DEVELOP ACROSS MUCH OF NORTHERN LOWER MICHIGAN AFTER MIDNIGHT. MIZ016>019-021>036-110400- /O.NEW.KAPX.FR.Y.0002.120511T0600Z-120511T1100Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT... TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE... MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH... TAWAS CITY 347 PM EDT THU MAY 10 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. HAZARDOUS WEATHER... * FROST EXPECTED BETWEEN 2 AM AND 7 AM. IMPACTS... * FROST CAN DAMAGE FRUIT BLOSSOMS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
654 WWUS73 KAPX 110310 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1110 PM EDT THU MAY 10 2012 ...FROST EXPECTED OVER MUCH OF NORTHERN LOWER MICHIGAN TONIGHT... .HIGH PRESSURE CENTERED NEAR MICHIGAN TONIGHT WILL BRING CLEAR SKIES...LIGHT WINDS...AND COOL TEMPERATURES. FROST IS EXPECTED TO DEVELOP ACROSS MUCH OF NORTHERN LOWER MICHIGAN AFTER MIDNIGHT. MIZ016>019-021>036-111100- /O.CON.KAPX.FR.Y.0002.120511T0600Z-120511T1100Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT... TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE... MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH... TAWAS CITY 1110 PM EDT THU MAY 10 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY. HAZARDOUS WEATHER... * FROST EXPECTED BETWEEN 2 AM AND 7 AM. IMPACTS... * FROST CAN DAMAGE FRUIT BLOSSOMS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ADAM
694 WWUS73 KAPX 110704 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 304 AM EDT FRI MAY 11 2012 MIZ025-026-110815- /O.CAN.KAPX.FR.Y.0002.000000T0000Z-120511T1100Z/ BENZIE-GRAND TRAVERSE- INCLUDING THE CITIES OF...FRANKFORT...TRAVERSE CITY 304 AM EDT FRI MAY 11 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST ADVISORY. $$ MIZ016>019-021>024-027>036-111100- /O.CON.KAPX.FR.Y.0002.000000T0000Z-120511T1100Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...KALKASKA... GRAYLING...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY 304 AM EDT FRI MAY 11 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING. HAZARDOUS WEATHER... * FROST EXPECTED BETWEEN 2 AM AND 7 AM. IMPACTS... * FROST CAN DAMAGE FRUIT BLOSSOMS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 10, 2:07 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 10, 2:07 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 207 PM EDT THU MAY 10 2012 .SYNOPSIS... ISSUED AT 300 AM EDT THU MAY 10 2012 HIGH PRESSURE WILL DRIFT ACROSS MICHIGAN TODAY AND TONIGHT. SOUTHWEST WINDS ON FRIDAY BEHIND THE HIGH WILL PROVIDE A BRIEF WARMUP. A COLD FRONT MOVES IN FROM THE WEST FRIDAY NIGHT...WITH SCATTERED SHOWERS. SLIGHTLY COOLER BUT QUITE SEASONABLE WEATHER WILL RETURN FOR THE WEEKEND. && .UPDATE... ISSUED AT 100 PM EDT THU MAY 10 2012 MOST OF THE CLOUDS ARE DIMINISHING OVER EASTERN UPPER AND MAIN CLOUD COVER MOVING INTO NORTHWESTERN LOWER. ONLY CONCERN NOW IS HOW MUCH CLOUD COVER WILL BE OVER NORTHERN LOWER...GUIDANCE IS SUGGESTING BROKEN CLOUD COVER...BUT IT APPEARS AS IF ONLY FEW TO SCATTERED CLOUD COVER WILL OCCUR...CLOUDS ARE DIMINISHING AS THEY GET INTO THE DRIER AIR OVER NORTHERN LOWER. ALSO STILL LOOKING INTO FROST ADVISORY FOR TOMORROW MORNING...IT APPEARS AS IF TEMPERATURES WILL BE SLIGHTLY WARMER THAN THIS MORNING...BUT WILL STILL BE IN THE LOW TO MID 30S...SO SIDING WITH GOING FOR THE FROST HEADLINES AGAIN. UPDATE ISSUED AT 959 AM EDT THU MAY 10 2012 VISIBLE SATELLITE IMAGERY SHOWS CLOUDS BEING ERODED BY THE HIGH PRESSURE RIDGE OVER THE WESTERN GREAT LAKES...HENCE TRENDING CLOUD COVER LOWER OVER EASTERN UPPER. THE RAP MODEL SEEMS TO HAVE THE BEST GRASP OF WHAT IS CURRENTLY GOING ON...AND OTHER MODELS DO HINT AT MID-LEVEL CLOUDS DEVELOPING/MOVING INTO NORTHWESTERN LOWER BY NOON AND PROGRESSING SOUTH OF A LINE FROM CHARLEVOIX TO OSCODA AHEAD OF THE HIGH PRESSURE RIDGE. ONCE THE RIDGE OF HIGH PRESSURE BUILDS OVER MICHIGAN ANY LINGERING CLOUDS WILL DIMINISH BY 4 PM. UPDATE ISSUED AT 723 AM EDT THU MAY 10 2012 BUBBLY MID CLOUD AND SOME VIRGA SHOWERS ARE STILL MAKING SOUTHWARD PROGRESS OVER CENTRAL/EASTERN SUPERIOR. EARLIER FORECAST MAY HAVE BEEN A BIT TOO PESSIMISTIC WITH CLOUD COVER...GIVEN UPSTREAM TRENDS AND A RATHER RAGGED LOOKING CLOUD MASS. FROST HEADLINES WILL EXPIRE ON SCHEDULE AT 8AM. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 300 AM EDT THU MAY 10 2012 QUIET AND DOWNRIGHT BEAUTIFUL SPRINGTIME WEATHER REMAINS IN THE WORKS AS WE ROUND OUT THE WORK WEEK...WITH REALLY THE ONLY CONCERN BEING CLOUD COVER TODAY...AND TEMPS THROUGHOUT (INCLUDING HOW COLD THINGS WILL GET AGAIN TONIGHT). EARLY MORNING ANALYSIS PLACES UPPER TROUGHING STILL IN PLACE OVER MICHIGAN...THOUGH PULLING EAST WITH TIME. EASTWARD PROGRESS HAS BEEN SLOWED A BIT BY SECONDARY SHORTWAVE DROPPING INTO THE BACKSIDE OF THE TROUGH JUST WEST OF JAMES BAY... RESPONSIBLE FOR A GOOD DEAL OF MID LEVEL CLOUD COVER ALREADY IN PLACE JUST NORTH OF LAKE SUPERIOR. OUTSIDE OF THAT FEATURE...LOW LEVEL RIDGING IS GRADUALLY BUILDING TOWARD THE AREA...WITH SLACKENING FLOW AND LATE DAY INFLUX OF QUITE DRY AIR ON WEDNESDAY HELPING DRIVE A RATHER CHILLY NIGHT THROUGHOUT THE REGION. SAID UPPER WAVE WILL DRIFT SOUTH OVER LAKE HURON BY MIDDAY TODAY... DRAGGING A POCKET OF ENHANCED MID LEVEL MOISTURE AND STEEPER 800-700MB LAPSE RATE PLUME WITH IT AS IT PASSES. PER SATELLITE TRENDS THIS MORNING AND SHORT TERM GUIDANCE...LOOKING LIKELY THAT A ROUND OF MAINLY CLOUDY CONDITIONS WILL CROSS A GOOD CHUNK OF THE CENTRAL CWA THROUGH ABOUT MIDDAY...AND WILL TREND THE FORECAST IN THIS DIRECTION. OTHERWISE...PLENTIFUL DRY LOW LEVEL AIRMASS WILL DRIVE A MAINLY SUNNY FORECAST IN ALL AREAS FOR THE AFTERNOON (PROVIDED MID CLOUDS DON'T PROVE PESKY...WHICH IS ALWAYS A POSSIBILITY) WITH HIGHS WELL INTO THE 60S. LOOKS LIKE A SNEAKY BREEZY DAY EASTERN HALF OF THE AREA WITH DEEP MIXING INTO A QUITE DRY AIRMASS...AND WILL RAISE GUSTS UP TO PERHAPS 20 KNOTS...WITH LOWER VALUES WEST WITHIN SLACKENING GRADIENT. CONTINUED DRY AIRMASS AND LOW LEVEL RIDGE AXIS FOLDING DIRECTLY OVERHEAD WILL SET UP ANOTHER QUICK DROP IN TEMPS AFTER SUNSET...AND SUSPECT MANY INLAND SPOTS WILL MAKE A RUN DOWN INTO THE 30S. JUST HOW COOL READINGS GET WILL BE DICTATED BY STRENGTH OF RETURN FLOW AFTER 06Z...BUT STRONGLY SUSPECT LOWS WILL BE COLDER THAN GUIDANCE INDICATES PER PATTERN RECOGNITION...AND WILL OF COURSE INCLUDE ANOTHER FROST MENTION. WILL NEED TO WATCH VERY SMALL POTENTIAL FOR SOME SNEAKY WARM ADVECTION CLOUDS TO DEVELOP ACROSS SOUTHERN COUNTIES LATE...BUT THIS IS A VERY LOW CONFIDENCE SCENARIO. PHENOMENAL WEATHER DAY STILL ON TAP FOR FRIDAY WITH LOW/MID LEVEL RIDGING FIRMLY IN CONTROL AND LOTS OF SUNSHINE. COULD SEE SOME LATE DAY MID/HIGH CLOUDS ROLL IN FROM THE WEST AHEAD OF INCOMING COLD FRONT (MORE ON THAT BELOW)...BUT NO BIG DEAL THERE. HIGHS WELL INTO THE LOWER HALF OF THE 70S WILL WORK JUST FINE - LIKELY THE WARMEST DAY WE'VE SEEN IN MANY AREAS SINCE MID TO LATE MARCH. WITH LIMITED MOISTURE RETURN THROUGH MUCH OF THE DAY AND A TIGHTENING GRADIENT... LOOKS LIKE A SOLID ELEVATED FIRE DANGER TYPE OF DAY AND WILL MAKE A MENTION IN THE HWO. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 300 AM EDT THU MAY 10 2012 WHAT PASSES FOR ACTIVE WX WILL ARRIVE FRIDAY NIGHT...AS A WEAK COLD FRONT BRINGS SOME SHOWERS (AND MAYBE SOME THUNDER?). THIS FRONT WILL GRADUALLY HEAD SOUTH OF MI SATURDAY...RETURNING SOMEWHAT COOLER BUT UNEVENTFUL WX TO NORTHERN MI. FRIDAY NIGHT...COLD FRONT WILL BE JUST PUSHING INTO EASTERN UPPER AND NW LOWER MI BY 12/06Z...AND WILL BE WELL ON ITS WAY ACROSS NE LOWER BY 12Z. THIS IS IMMEDIATELY ON THE HEELS OF THE 500MB RIDGE AXIS...AND HEIGHT FALLS ALOFT WILL BE UNIMPRESSIVE (PRIMARY SHORTWAVE ONLY REACHING NORTHERN SUPERIOR BY 12Z). A QUICK SHOT OF 850-700MB THETA-E ADVECTION IN THE EVENING WILL HELP SUPPORT A NARROW BAND OF LOW/MID-LEVEL MOISTURE ALONG AND JUST BEHIND THE FRONT. THIS CONTRIBUTES TO A STEEPENING OF LAPSE RATES...700-500MB INCREASING TO AROUND 6.5C/KM. NOT GREAT...BUT IT/S SOMETHING. A NARROW INSTABILITY PLUME DEVELOPS INTO CENTRAL/EASTERN WI LATE FRIDAY (MUCAPES TO 800J/KG). THIS PLUME WEAKENS WITH TIME AS IT MOVES EAST OVERNIGHT... BUT MUCAPES COULD STILL APPROACH 500J/KG SOUTH OF M-72. ANY TSRA WILL BE ELEVATED...AND WITH MEAGER INSTABILITY NO SVR THREAT IS EVIDENT. THIS ADDS UP TO A NARROW BAND OF SHOWERS THAT WILL PRODUCE PRECIP IN SOME...BUT NOT ALL...AREAS. WILL USE SCT SHRA WORDING...WITH A TSRA POSSIBLE SOUTH OF M-72. POPS HIGHEST (AROUND 50) WEST AND NORTH... AND LOWEST (AROUND 30) IN THE FAR SE. MIN TEMPS IN THE 40S. SATURDAY...COLD FRONT SETTLES TOWARD THE MI/OHIO BORDER DURING THE DAY. HIGH PRESSURE IN THE CENTRAL/NORTHERN PLAINS WILL EXTEND RIDGING INTO THE WESTERN LAKES AS THE DAY PROCEEDS. DEVELOPING NW-ERLY LOW-LEVEL FLOW WILL BRING DRIER AIR INTO CENTRAL AND NORTHERN PORTIONS OF THE FORECAST AREA...WHERE SKIES WILL CLEAR AS THE DAY PROCEEDS. (850-700MB RH DROPS BELOW 20 PERCENT IN THE NORTH HALF OF THE CWA IN THE AFTERNOON.) SE SECTIONS WILL HAVE TO CONTEND WITH LINGERING SHRA IN THE MORNING UNTIL THE FRONT/MOIST BAND WORKS FURTHER DOWNSTATE...AND THEN SEE ONLY PARTIAL CLEARING IN THE AFTERNOON. 850MB TEMPS WILL LOWER TO THE MID SINGLE DIGITS C...WHICH WILL KEEP MAX TEMPS IN THE 60S. REST OF THE FORECAST...AN UPPER LOW NEAR HUDSON BAY WILL HELP MAINTAIN WEAK 500MB TROFFING IN THE LAKES REGION INTO EARLY NEXT WEEK. (SOME INDICATIONS THAT THIS RELAXES WEDNESDAY AS THE UPPER LOW EASES NORTHWARD A BIT.) THE MOST EVIDENT SHORTWAVE DURING THE PERIOD WILL MOVE OVERHEAD ON MONDAY...BUT ITS SLOW MOVEMENT WILL LIMIT THE AMOUNT OF FORCING THAT CAN BE GENERATED. SURFACE HIGH PRESSURE WILL ONLY DRIFT SOUTHWARD INTO THE CORN BELT AND SOUTHERN GREAT LAKES...SHARPLY LIMITING THE AMOUNT OF LOW LEVEL MOISTURE AVAILABLE. GIVEN TEMPORARILY LOW HEIGHTS MONDAY AND STRONG MID MAY SUN...UNDER OTHER CIRCUMSTANCES WE MIGHT HAVE DEEP CONVECTION THREAT. BUT THE BL LOOKS TOO DRY...AND WE HAVE NO CAPE TO SPEAK OF. WILL KEEP SUNDAY-TUESDAY DRY...WITH TEMPS NEAR TO A SMIDGE BELOW CLIMO. MAYBE A MARGINAL PRECIP CHANCE FOR WEDNESDAY...AS A BAROCLINIC ZONE SETTLES SOUTHWARD INTO THE AREA AND RUNS INTO AN AIRMASS ATTEMPTING TO MODERATE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 157 PM EDT THU MAY 10 2012 VFR EVERYWHERE...JUST SOME LOW TO MID DECK CLOUDS MOVING IN AHEAD OF THE HIGH PRESSURE RIDGE OVER THE WESTERN GREAT LAKES. CLOUD COVER SHOULD STAY FEW TO SCT...WITH WINDS GUSTY OUT OF THE NORTHWEST...CLOUDS AND WINDS WILL DIMINISH AFTER SUNSET...WITH THE EXCEPTION OF TVC WHO HAS A LAKE BREEZE THAT KICKED IN OFF THE EAST ARM OF GRAND TRAVERSE BAY...WINDS THERE WILL ALSO DIE DOWN AFTER SUNSET. && .MARINE... ISSUED AT 300 AM EDT THU MAY 10 2012 HIGH PRESSURE BUILDING OVER THE REGION WILL PROVIDE MAINLY LIGHT NORTHWEST WINDS (UNDER 15 KNOTS) TODAY...GRADUALLY SHIFTING SOUTHWEST WITH TIME ON FRIDAY OUT AHEAD OF AN APPROACHING COLD FRONT. WINDS MAY BRIEFLY RAMP UP TOWARD 25 KNOTS ACROSS LAKE MICHIGAN LATER FRIDAY EVENING JUST AHEAD OF THE FRONT (WITH SMALL CRAFT ADVISORIES NEEDED)...BEFORE BECOMING LIGHT AND VARIABLE THROUGH MUCH OF THE WEEKEND AS HIGH PRESSURE AGAIN BUILDS THROUGH THE WATERS. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...TL SYNOPSIS...JZ SHORT TERM...LAWRENCE LONG TERM...JZ AVIATION...TL MARINE...LAWRENCE
Hazardous weather outlook, May 10, 3:04 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 304 AM EDT THU MAY 10 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 111200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 304 AM EDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS POSSIBLE ONCE AGAIN TONIGHT FOR INLAND LOCATIONS OF NORTHERN LOWER MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COMBINATION OF WARM TEMPERATURES...LOW HUMIDITY LEVELS...AND SOMEWHAT GUSTY WINDS WILL LEAD TO ELEVATED FIRE DANGER ACROSS ALL OF NORTHERN LOWER MICHIGAN ON FRIDAY. IN ADDITION...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT...MAINLY ALONG AND SOUTH OF M-72 IN NORTHERN LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL THAT OCCURS FRIDAY NIGHT OR EARLY SATURDAY. LAWRENCE
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.